# SDR SWAA2023080775373

- Difficulty date: July 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED INBOARD AUXILIARY TRACK ON SLAT 8 AT RT WING 2023-422561<[01] REPLACED ANGLE LOCATED INBOARD AUXILIARY TRACK ON SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02. LENGTH OF CRACK:2.041?. TOOL USED CALIPER P/N: 500-752-20 S/N:B21015879 DUE DATE: 13-DEC-23;[02] TASK CARD COMPLETE.
